American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(55.40) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 26 of 26 found      Go to page: 1

[1] Martin Arkowitz. Whitehead products as images of Pontrjagin products . Trans. Amer. Math. Soc. 158 (1971) 453-463. MR 0278300.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Jack Ucci. On the symmetric cube of a sphere . Trans. Amer. Math. Soc. 151 (1970) 527-549. MR 0264664.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Gerald J. Porter. Higher products . Trans. Amer. Math. Soc. 148 (1970) 315-345. MR 0256397.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Alex Heller. Completions in abstract homotopy theory . Trans. Amer. Math. Soc. 147 (1970) 573-602. MR 0258029.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Mamoru Mimura. On the number of multipications on ${\rm SU}(3)$ and ${\rm Sp}(2)$ . Trans. Amer. Math. Soc. 146 (1969) 473-492. MR 0253335.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Ethan Akin. Manifold phenomena in the theory of polyhedra . Trans. Amer. Math. Soc. 143 (1969) 413-473. MR 0253329.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Steve Armentrout and Thomas M. Price. Decompositions into compact sets with $UV$ properties . Trans. Amer. Math. Soc. 141 (1969) 433-442. MR 0244994.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] E. H. Connell and John Hollingsworth. Geometric groups and Whitehead torsion . Trans. Amer. Math. Soc. 140 (1969) 161-181. MR 0242151.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] F.-W. Bauer and J. Dugundji. Categorical homotopy and fibrations . Trans. Amer. Math. Soc. 140 (1969) 239-256. MR 0243518.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Francis D. Williams. Higher homotopy-commutativity . Trans. Amer. Math. Soc. 139 (1969) 191-206. MR 0240818.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Arthur H. Copeland. Construction of isology functors . Trans. Amer. Math. Soc. 125 (1966) 449-460. MR 0203735.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] J. Peter May. The cohomology of augmented algebras and generalized Massey products for ${\rm DGA}$-Algebras . Trans. Amer. Math. Soc. 122 (1966) 334-340. MR 0192496.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] James W. Schlesinger. The semi-simplicial free Lie ring . Trans. Amer. Math. Soc. 122 (1966) 436-442. MR 0199861.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Edgar H. Brown. Abstract homotopy theory . Trans. Amer. Math. Soc. 119 (1965) 79-85. MR 0182970.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Israel Berstein. On co-groups in the category of graded algebras . Trans. Amer. Math. Soc. 115 (1965) 257-269. MR 0206941.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Thomas W. Hungerford. Bockstein spectra . Trans. Amer. Math. Soc. 115 (1965) 225-241. MR 0206070.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] M. Arkowitz and C. R. Curjel. The Hurewicz homomorphism and finite homotopy invariants . Trans. Amer. Math. Soc. 110 (1964) 538-551. MR 0158401.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Mark Mahowald. On obstruction theory in orientable fiber bundles . Trans. Amer. Math. Soc. 110 (1964) 315-349. MR 0157386.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Arunas Liulevicius. A theorem in homological algebra and stable homotopy of projective spaces . Trans. Amer. Math. Soc. 109 (1963) 540-552. MR 0156346.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] William Browder. Higher torsion in $H$-spaces . Trans. Amer. Math. Soc. 108 (1963) 353-375. MR 0155326.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] James Dillon Stasheff. Homotopy associativity of $H$-spaces. I . Trans. Amer. Math. Soc. 108 (1963) 275-292.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] James Dillon Stasheff. Homotopy associativity of $H$-spaces. II . Trans. Amer. Math. Soc. 108 (1963) 293-312. MR 0158400.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Donald W. Kahn. Induced maps for Postnikov systems . Trans. Amer. Math. Soc. 107 (1963) 432-450. MR 0150777.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] C. W. Patty. The fundamental group of certain deleted product spaces . Trans. Amer. Math. Soc. 105 (1962) 314-321. MR 0143211.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] James Dillon Stasheff. On extensions of $H$-spaces . Trans. Amer. Math. Soc. 105 (1962) 126-135. MR 0178469.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Guy Allaud and Edward Fadell. A fiber homotopy extension theorem . Trans. Amer. Math. Soc. 104 (1962) 239-251. MR 0174057.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 26 of 26 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia